Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 53, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2024, 5:46 PM CDT for 4 counties in Missouri. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 5:46 PM CDT (22:46 UTC)
- Expired
- Mar 14, 2024, 6:30 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Franklin County, MO, Gasconade County, MO, Montgomery County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 6:18 PM CDT | TSTM WND GST 63 | 3 Nne Warrenton, MO | Time estimated from radar. Measured wind gust. Four inch tree branches down, eleven inch plum tree down across roadway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 1:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 461 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
350
WUUS53 KLSX 142246
SVRLSX
MOC071-073-139-219-142330-
/O.NEW.KLSX.SV.W.0053.240314T2246Z-240314T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
546 PM CDT Thu Mar 14 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southeastern Montgomery County in east central Missouri...
Northwestern Franklin County in east central Missouri...
Warren County in east central Missouri...
Northern Gasconade County in east central Missouri...
* Until 630 PM CDT.
* At 545 PM CDT, a severe thunderstorm was located over Swiss, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Washington, Warrenton, Wright City, Hermann, New Haven, Gerald,
Marthasville, Jonesburg, Truesdale, Innsbrook, Swiss, Big Spring,
Treloar, Dutzow, Foristell, Gasconade, Berger, High Hill, Leslie,
and Rhineland.
This includes Interstate 70 in Missouri between exits 179 and 200.
This also includes Deutschheim Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in St Louis.
A Tornado Watch remains in effect until 900 PM CDT for east central
Missouri.
&&
LAT...LON 3877 9154 3889 9145 3900 9127 3899 9126
3899 9119 3893 9119 3893 9111 3887 9110
3887 9096 3862 9097 3853 9096 3836 9135
3862 9162
TIME...MOT...LOC 2245Z 241DEG 44KT 3856 9148
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin3 follow-up statements
604
WWUS53 KLSX 142251
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
551 PM CDT Thu Mar 14 2024
MOC071-073-139-219-142330-
/O.CON.KLSX.SV.W.0053.000000T0000Z-240314T2330Z/
Montgomery MO-Franklin MO-Warren MO-Gasconade MO-
551 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN MONTGOMERY...NORTHWESTERN FRANKLIN...WARREN AND
NORTHEASTERN GASCONADE COUNTIES...
At 551 PM CDT, a severe thunderstorm was located near Swiss, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Washington, Warrenton, Wright City, Hermann, New Haven, Marthasville,
Jonesburg, Truesdale, Innsbrook, Swiss, Big Spring, Treloar, Dutzow,
Foristell, Gasconade, Berger, High Hill, Leslie, Rhineland, and
McKittrick.
This also includes Deutschheim Historic Site.
This includes Interstate 70 in Missouri between exits 179 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for east central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3877 9154 3889 9145 3900 9127 3899 9126
3899 9119 3893 9119 3893 9111 3887 9110
3887 9096 3862 9097 3853 9096 3840 9128
3866 9160
TIME...MOT...LOC 2251Z 241DEG 44KT 3860 9139
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin002
WWUS53 KLSX 142312
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
612 PM CDT Thu Mar 14 2024
MOC073-142321-
/O.CAN.KLSX.SV.W.0053.000000T0000Z-240314T2330Z/
Gasconade MO-
612 PM CDT Thu Mar 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GASCONADE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for east central
Missouri.
&&
LAT...LON 3889 9145 3900 9127 3899 9126 3899 9119
3893 9119 3893 9111 3887 9110 3887 9096
3862 9097 3853 9096 3853 9106 3860 9125
3870 9136 3874 9139
TIME...MOT...LOC 2311Z 241DEG 44KT 3872 9110
$$
MOC071-139-219-142330-
/O.CON.KLSX.SV.W.0053.000000T0000Z-240314T2330Z/
Montgomery MO-Franklin MO-Warren MO-
612 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL MONTGOMERY...NORTHWESTERN FRANKLIN AND WARREN
COUNTIES...
At 611 PM CDT, a severe thunderstorm was located near Innsbrook,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Washington, Warrenton, Wright City, New Haven, Marthasville,
Jonesburg, Truesdale, Innsbrook, Treloar, Dutzow, Foristell, Berger,
High Hill, and Holstein.
This includes Interstate 70 in Missouri between exits 179 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for east central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3889 9145 3900 9127 3899 9126 3899 9119
3893 9119 3893 9111 3887 9110 3887 9096
3862 9097 3853 9096 3853 9106 3860 9125
3870 9136 3874 9139
TIME...MOT...LOC 2311Z 241DEG 44KT 3872 9110
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin630
WWUS53 KLSX 142319
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
619 PM CDT Thu Mar 14 2024
MOC071-142329-
/O.CAN.KLSX.SV.W.0053.000000T0000Z-240314T2330Z/
Franklin MO-
619 PM CDT Thu Mar 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRANKLIN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for east central
Missouri.
&&
LAT...LON 3900 9127 3899 9126 3899 9119 3893 9119
3893 9111 3887 9110 3887 9096 3862 9097
3855 9097 3858 9101 3862 9102 3868 9116
3879 9131 3889 9132
TIME...MOT...LOC 2319Z 241DEG 44KT 3877 9099
$$
MOC139-219-142330-
/O.CON.KLSX.SV.W.0053.000000T0000Z-240314T2330Z/
Montgomery MO-Warren MO-
619 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL MONTGOMERY AND WARREN COUNTIES...
At 619 PM CDT, a severe thunderstorm was located near Innsbrook,
moving northeast at 50 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Warrenton, Wright City, Marthasville, Jonesburg, Truesdale,
Innsbrook, Dutzow, and Foristell.
This includes Interstate 70 in Missouri between exits 183 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for east central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3900 9127 3899 9126 3899 9119 3893 9119
3893 9111 3887 9110 3887 9096 3862 9097
3855 9097 3858 9101 3862 9102 3868 9116
3879 9131 3889 9132
TIME...MOT...LOC 2319Z 241DEG 44KT 3877 9099
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
GosselinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:03 PM CDT, 2 hours 43 minutes earlier. Its key messages:
- -Thunderstorms are expected through this evening (60 to 80 percent chance) across much of the area. There is a threat that some of these thunderstorms will become strong to severe with hazards of very large hail, damaging winds, and a tornado or two possible. -Expect near or slightly above normal temperatures Friday and Saturday, then a cool down on Sunday and Monday after a dry cold front moves through Saturday night.
Area forecast discussion, Mar 14, 3:03 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 303 PM CDT Thu Mar 14 2024 .KEY MESSAGES... -Thunderstorms are expected through this evening (60 to 80 percent chance) across much of the area. There is a threat that some of these thunderstorms will become strong to severe with hazards of very large hail, damaging winds, and a tornado or two possible. -Expect near or slightly above normal temperatures Friday and Saturday, then a cool down on Sunday and Monday after a dry cold front moves through Saturday night. && .SHORT TERM... (Through Late Friday Night) Issued at 302 PM CDT Thu Mar 14 2024 The atmosphere ahead of the cold front has destabilized once again with activity beginning to develop in the warm sector as of 19z. The latest surface analysis shows the outflow boundary beginning to retreat back to the north, and currently extends from surface low near MCI southeastward to near Jefferson City, then eastward to the southern sections of the St. Louis metro area. Latest RAP analysis is showing MLCAPEs near 2000 J/kg with no cap left underneath a right entrance region of an upper level jet streak. This instability combined with deep 0 to 6km bulk shear of 50-60kts, as well as 0-3km SRH around 200 to 250, indicates that storm development will initially start off as supercellular. Currently thunderstorms that are developing in southwestern MO will race off to the northeast into central/east central/southeast Missouri this afternoon. As some of the storms approach the outflow boundary, winds are backed to the southeast on the north side of it, thus this will increase the "spin" in the lowest levels of the atmosphere and increase the likelihood of tornadogenesis with any supercell that crosses it. Along with the tornado threat, very large hail, baseball size or larger, and damaging winds will also be likely with any severe thunderstorm. By late this afternoon and evening, the shear vector will become aligned with the boundary, thus will likely see a quick transition to a mixed mode. The latest HRRR run continues to show the storms will become more numerous along the I-70 corridor in IL and I-44 corridor in MO by 00z Friday and slide south, exiting the region between 03z and 06z Friday. Dry and near normal temperatures are expected on Friday as a surface ridge builds into the region. Despite decreasing clouds, the colder northerly winds will keep temperatures in the mid 50s to low 60s for highs. Even though the surface ridge will weaken Friday night with surface flow backing to the west to southwest once again, lows will still drop off into the upper 30s to low 40s, but still a bit above normal for this time of year. Byrd && .LONG TERM... (Saturday through Next Thursday) Issued at 302 PM CDT Thu Mar 14 2024 A strong area of low pressure will drop southeastward out of western Canada into the Great Lakes region by this weekend. It will drag a cold front into the area by Saturday night. This boundary should pass through dry, with very weak low-level convergence along it and the better mid/upper level forcing for ascent residing across the Great Lakes. In the meantime, temperatures will warm up on Saturday with highs in the 60s. As decent CAA moves in Saturday night, temperatures will be below normal for the last half of the weekend and into early next week. Highs on Sunday will be in the upper 40s to upper 50s, while highs on Monday will be in the 40s. Expect below freezing temperatures area wide Sunday night and Monday night with lows in the 20s. Temperatures will warm back above normal by the middle next week with the next chance of rain holding off until Wednesday night and Thursday. Byrd && .AVIATION... (For the 18z TAFs through 18z Friday Afternoon) Issued at 1248 PM CDT Thu Mar 14 2024 Atmosphere in process of recovering from early morning activity with storms expected to develop by 21z, especially for TAF sites along I-70 corridor. Added tempo groups for this area between 21z Thursday and 01z Friday with MVFR ceilings and visibilities. Otherwise, rain will taper off as cold front moves through. It will move through KUIN by 19z, KCOU/KJEF by 21z, and St. Louis metro area by 03z Friday. In the meantime, expect gusty south winds which will veer to the west then north with cold frontal passage. Ceilings will lower to MVFR on back side of cold front eventually lifting and scattering out by 11z Friday at KUIN, by 15z-16z at KCOU/KJEF, and by 17z Friday in the St. Louis metro area. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Mar 14, 3:25 PM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 325 PM CDT Thu Mar 14 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-152030- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 325 PM CDT Thu Mar 14 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely through tonight. Some of these thunderstorms could be severe capable of producing very large hail, damaging winds, and isolated tornadoes through this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. Byrd
In the hours before
Local storm report, Mar 14, 5:29 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
529 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM Hail Arnold 38.43N 90.37W
03/14/2024 E1.00 inch Jefferson MO Trained Spotter
Delayed report.
&&
MRMLocal storm report, Mar 14, 5:30 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
530 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Hail Warrenton 38.82N 91.14W
03/14/2024 E3.00 inch Warren MO Trained Spotter
Delayed report.
&&
MRMLocal storm report, Mar 14, 5:32 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
532 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM Hail Lake Saint Louis 38.79N 90.78W
03/14/2024 E2.75 inch St. Charles MO Trained Spotter
Delayed report.
&&
MRMLocal storm report, Mar 14, 5:33 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
533 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM Hail 1 NE Sunset Hills 38.55N 90.40W
03/14/2024 E1.00 inch St. Louis MO Public
&&
JPGLocal storm report, Mar 14, 5:38 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
538 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM Hail 1 N Fulton 38.87N 91.95W
03/14/2024 E1.00 inch Callaway MO Trained Spotter
Delayed report.
&&
MRMLocal storm report, Mar 14, 5:44 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
544 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM Hail 3 SSE Sunset Hills 38.50N 90.38W
03/14/2024 E1.00 inch St. Louis MO Public
Delayed report, quarter sized hail at Butler
Hill Road and Tesson Ferry.
&&
MRMThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:24 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 51 min |
| Mar 13, 7:32 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole | 21 min |
| Mar 13, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 52 min |
| Mar 13, 9:19 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 41 min |
| Mar 14, 2:22 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 38 min |
| Mar 14, 2:40 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 50 min |
| Mar 14, 7:25 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 50 min |
| Mar 14, 7:28 AM CDT | Tornado Warning | LSX | Saint Charles | 22 min |
| Mar 14, 7:33 AM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 27 min |
| Mar 14, 7:42 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 31 min |
| Mar 14, 7:47 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 43 min |
| Mar 14, 8:26 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 31 min |
| Mar 14, 2:22 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 38 min |
| Mar 14, 2:53 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 67 min |
| Mar 14, 2:58 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Franklin, Gasconade, Montgomery, Osage, Warren | 47 min |
| Mar 14, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 40 min |
| Mar 14, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 46 min |
| Mar 14, 3:34 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 56 min |
| Mar 14, 3:39 PM CDT | Tornado Warning | LSX | Saint Charles, Warren | 51 min |
| Mar 14, 3:47 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 43 min |
| Mar 14, 3:51 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 39 min |
| Mar 14, 3:53 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 38 min |
| Mar 14, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 63 min |
| Mar 14, 4:01 PM CDT | Tornado Warning | LSX | Jefferson | 27 min |
| Mar 14, 4:07 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 53 min |
| Mar 14, 4:08 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 37 min |
| Mar 14, 4:11 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 41 min |
| Mar 14, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 34 min |
| Mar 14, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 54 min |
| Mar 14, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 65 min |
| Mar 14, 4:32 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 25 min |
| Mar 14, 4:38 PM CDT | Tornado Warning | LSX | Jefferson | 25 min |
| Mar 14, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 47 min |
| Mar 14, 5:17 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 43 min |
| Mar 14, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 78 min |
| Mar 14, 5:40 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 50 min |
| Mar 14, 5:42 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 32 min |
| Mar 14, 5:54 PM CDT | Tornado Warning | LSX | Franklin, Warren | 36 min |
| Mar 14, 5:55 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 50 min |
| Mar 14, 6:00 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 30 min |
| Mar 14, 6:08 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 21 min |
| Mar 14, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 51 min |
| Mar 14, 6:18 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Madison, Sainte Genevieve, Saint Francois | 57 min |
| Mar 14, 6:42 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 27 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.